MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.35.6.921

Медицинская библиотека · Neurology · 1985

Cyanide-induced parkinsonism: a clinicopathologic report.

Uitti R J, Rajput A H, Ashenhurst E M, Rozdilsky B

Клинический случайСтатьяПеревод в очереди

Аннотация

An 18-year-old man ingested 975 to 1,300 mg of potassium cyanide in a suicide attempt. He was treated and survived the poisoning episode, but then had severe parkinsonian syndrome, characterized primarily by akinesia and rigidity. He died 19 months after the drug overdose. At autopsy, major destructive changes were found in the globus pallidus and putamen, whereas the melanin-containing zone of substantia nigra was intact. This is the first clinicopathologic report of parkinsonism as a result of cyanide poisoning.

Для цитирования: Uitti R J, Rajput A H, Ashenhurst E M, Rozdilsky B. Cyanide-induced parkinsonism: a clinicopathologic report.. Neurology. 1985. DOI: 10.1212/wnl.35.6.921.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.